# SDR AALA201810299013

- Difficulty date: October 26, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 43,433 hours, 31,236 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: D5281005820303
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE. ELONGATED HOLES RIGHT HAND FORWARD HINGE FITTING ON NOSE LANDING GEAR LOCATED FR 18, BL YT449. REPLACED HINGE FITTING PER CMM 52-82-32.
